Alert archive / Ohio / Special Weather Statements in 2011
Special Weather Statement, NWS Charleston, WV
NWS Charleston, WV issued this special weather statement at Aug 7, 2011, 6:22 PM EDT for Athens County, Vinton County, Ohio. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 7, 2011, 6:22 PM EDT (22:22 UTC)
- Expired
- Aug 7, 2011, 7:00 PM EDT
- In force
- 38 min
- Issued by
- NWS Charleston, WV
Counties Athens County, OH, Vinton County, OH
The radar
The Cincinnati radar (KILN), 133 km from the middle of the area, began a volume at 22:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 7, 6:50 PM EDT | TSTM WND DMG | Athens, OH | SMALL BRANCHES BROKEN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.4 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1233 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 540 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- -20 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
407
WWUS81 KRLX 072222
SPSRLX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
622 PM EDT SUN AUG 7 2011
OHZ066-067-075-076-084-085-072300-
ATHENS OH-MEIGS OH-MORGAN OH-PERRY OH-VINTON OH-WASHINGTON OH-
622 PM EDT SUN AUG 7 2011
...STRONG THUNDERSTORMS WITH DOWNPOURS WILL AFFECT
ATHENS...NORTHWESTERN MEIGS...SOUTHERN PERRY...SOUTHWESTERN
MORGAN...VINTON AND WEST CENTRAL WASHINGTON COUNTIES...
AT 616 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 4 MILES
NORTHEAST OF LOGAN TO 3 MILES WEST OF LOGAN TO 9 MILES SOUTHWEST OF
LOGAN TO 11 MILES EAST OF CHILLICOTHE...MOVING SOUTHEAST AT 45 MPH.
WIND GUSTS TO 45 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN
WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS
AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THESE STORMS WILL BE NEAR HEMLOCK AROUND 630 PM...GLOUSTER AROUND 640
PM...CHESTERHILL AROUND 650 PM AND BARTLETT AROUND 700 PM.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AREAS...
HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE
AREAS AND LOW LYING SPOTS.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3948 8164 3922 8206 3910 8229 3928 8276
3937 8274 3938 8252 3940 8251 3939 8230
3948 8228 3948 8217 3955 8217 3955 8226
3959 8227 3960 8239 3965 8238 3967 8235
$$
30What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this special weather statement went out at Aug 7, 6:11 PM EDT, 11 minutes earlier.
Area forecast discussion, Aug 7, 6:11 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
611 PM EDT SUN AUG 7 2011
.SYNOPSIS...
UPPER LEVEL DISTURBANCES...COULD PRODUCE HEAVY RAIN TONIGHT.
FRONT APPROACHES SLOWLY FROM THE NORTH MONDAY NIGHT...AND EXITS
SOUTH TUESDAY. HIGH PRESSURE FOLLOWS FOR END OF THE WEEK.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
LINE OF THUNDERSTORMS MOVING THROUGH SOUTHEAST OHIO WILL MOVE INTO
NORTHERN WEST VIRGINIA. WILL UPDATE THE FORECAST TO BETTER TIME POPS
WITH THIS LINE.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
LINGERING FRONTAL BOUNDARY OVER THE MIDDLE OHIO VALLEY WILL FINALLY
PASS THROUGH AS A STRONG COOL FRONT LATE TUESDAY...POSSIBLY INTO
EARLY TUESDAY NIGHT. AS HAS BEEN THE CASE...SHOWERS AND
THUNDERSTORMS ARE EXPECTED IN SCATTERED COVERAGE UNTIL THE BOUNDARY
PASSES...AND A DRIER AND COOLER AIRMASS FROM THE NORTHWEST ADVECTS
IN. PRECIPITABLE WATER VALUES WILL DROP BELOW 1.5 INCHES...AND WHILE
GOOD DOWNPOURS WILL STILL BE POSSIBLE...THEY WILL BE TEMPERED
SOMEWHAT FROM RECENT DAYS. BEHIND THE COOL FRONT...500MB HEIGHTS
WILL COME DOWN TO 570DKM ACROSS THE NORTHERN TIER OF COUNTIES IN
SOUTHEAST OHIO AND NORTHERN WEST VIRGINIA WEDNESDAY...AND 850MB
TEMPERATURES COOLING TO THE LOWER TEENS CELSIUS. THIS WILL BRING THE
HIGH TEMPERATURES A BIT BELOW NORMAL...WITH THE HIGHEST ELEVATIONS
OF THE EASTERN MOUNTAINS UNABLE TO GET OUT OF THE 60S. MODEST
PRESSURE RISES EXPECTED THROUGH WEDNESDAY.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
THE BEGINNING OF THE LONG TERM WILL BE UNDER THE CONTROL OF HIGH
PRESSURE THAT WILL HAVE ARRIVED FROM THE UPPER MIDWEST WITH A DRIER
AND COOLER AIRMASS. EXPECTING SOME AMPLIFICATION IN THE 500MB FLOW
NORTH OF THE GREAT LAKES INTO HUDSON BAY FOR THE END OF THE WORK
WEEK...WITH AN EMBEDDED SHORT WAVE AXIS EMBEDDED WITHIN THE MAIN
FLOW OF THE PARENT LOW. THIS WILL BRING ANOTHER COLD FRONT INTO THE
AREA FOR SATURDAY...AND THE CHANCES FOR SHOWERS AND THUNDERSTORMS
ONCE AGAIN. CARRYING A DIURNAL TREND FOR THUNDER...KEEPING IT DURING
THE DAY FOR NOW...AND ONLY SHOWERS AT NIGHT. MORE HIGH PRESSURE TO
FOLLOW FOR SUNDAY AS THE NORTHEAST REMAINS IN A TROUGH ALOFT...WITH
THE UPPER LEVEL RIDGE AND HEAT PLANTED OVER THE INTER MOUNTAIN WEST.
&&
.AVIATION /22Z SUNDAY THROUGH FRIDAY/...
CODED STORMS ACROSS PKB AROUND 02Z AFTER TIMING LINE OF CONVECTION
ASSOCIATED WITH SHORT WAVE DROPPING FROM IN...EAST SOUTHEAST INTO
SOUTHEAST OH BY 00Z. THIS ACTIVITY WILL SPREAD EAST AND SOUTHEAST
TO AFFECT CKB...AND EKN OVERNIGHT. EXPECT MVFR/IFR VISIBILITIES ALONG
THE HEAVIER SHOWERS OR STORMS...AND BRIEFLY MVFR/IFR CEILINGS OVER
AREAS THAT RECEIVE RAINFALL OVERNIGHT.
CONDITIONS SHOULD IMPROVE BY MID DAY MONDAY AREA WIDE.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z TUESDAY...
FORECAST CONFIDENCE: MEDIUM.
ALTERNATE SCENARIOS: TIMING OF THUNDERSTORMS CLUSTERS...AND
ASSOCIATED BRIEF IFR OR WORSE CONDITIONS...WILL VARY. UNCERTAINTY
FOR IFR STRATUS LATE TONIGHT.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
UTC 1HRLY 20 21 22 23 00 01 02 03 04 05 06 07
EDT 1HRLY 16 17 18 19 20 21 22 23 00 01 02 03
CRW CONSISTENCY H H H H H L M M M M M M
HTS CONSISTENCY L L M M M M L M M M M M
BKW CONSISTENCY L M M M M L M H H M M H
EKN CONSISTENCY L L L M L L H H M L L L
PKB CONSISTENCY M H H H L L M L M M M M
CKB CONSISTENCY H H H H H H H H M H H H
AFTER 00Z TUESDAY...
NO ORGANIZED AREAS OF IFR EXPECTED.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH UNTIL 6 AM EDT MONDAY FOR WVZ007>011-016>020-
028>032-039-040.
OH...FLASH FLOOD WATCH UNTIL 6 AM EDT MONDAY FOR OHZ066-067-075-076-
083>086.
KY...NONE.
VA...NONE.
&&
SYNOPSIS...26/ARJ
NEAR TERM...RPY
SHORT TERM...26
LONG TERM...26
AVIATION...ARJHazardous weather outlook, Aug 7, 6:03 PM EDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 603 PM EDT SUN AUG 7 2011 OHZ083-086-WVZ007-008-016-018-028>030-039-040-082215- JACKSON-GALLIA-MASON-ROANE-CALHOUN-BRAXTON-GILMER-LEWIS-UPSHUR- BARBOUR- 603 PM EDT SUN AUG 7 2011 ...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KYZ101>103-105-OHZ087-VAZ003-004-WVZ005-006-013>015-024>027-033>038- 046-047-082215- GREENUP-CARTER-BOYD-LAWRENCE-DICKENSON-BUCHANAN-WAYNE-CABELL-LINCOLN- PUTNAM-KANAWHA-MINGO-LOGAN-BOONE-CLAY-MCDOWELL-WYOMING-RALEIGH- FAYETTE-NICHOLAS-WEBSTER-POCAHONTAS-RANDOLPH- 603 PM EDT SUN AUG 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ066-067-075-076-084-085-WVZ009>011-017-019-020-031-032-082215- PERRY-MORGAN-ATHENS-WASHINGTON-VINTON-MEIGS-WOOD-PLEASANTS-TYLER- WIRT-RITCHIE-DODDRIDGE-HARRISON-TAYLOR- 603 PM EDT SUN AUG 7 2011 ...SEVERE THUNDERSTORM WATCH 738 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 7, 12:40 PM EDT, 5 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1240 PM EDT SUN AUG 7 2011
WVZ031-032-040-071730-
BARBOUR WV-HARRISON WV-TAYLOR WV-
1240 PM EDT SUN AUG 7 2011
...A LINE OF SHOWERS WILL AFFECT NORTHERN BARBOUR...SOUTHERN
HARRISON AND TAYLOR COUNTIES THROUGH AT LEAST 130 PM...
AT 1230 PM EDT...A LINE OF SHOWERS WAS LOCATED 8 MILES SOUTHWEST OF
CLARKSBURG. THESE SHOWERS WILL MOVING EAST AT 25 MPH ALONG THE LINE
OVER THE SAME AREA. SOILS ACROSS THIS PARTICULAR AREA IS NEARLY
SATURATED FROM LAST NIGHTS RAINFALL. IT WILL TAKE LESS RAINFALL FOR
WATER LEVELS OF SMALL STREAMS OR CREEKS TO RISE QUICKLY.
EXCESSIVE RUNOFF FROM REPETITIVE MODERATE RAINFALL WILL CAUSE
ELEVATED LEVELS ON SMALL CREEKS AND STREAMS...AND PONDING OF WATER
IN URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER
POOR DRAINAGE AREAS AND LOW LYING SPOTS.
DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE
ROUTES. IT TAKES ONLY A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY
VEHICLES AWAY.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3911 7982 3909 7985 3911 8036 3915 8048
3914 8052 3916 8055 3919 8055 3921 8053
3921 8055 3930 8056 3938 7989 3930 7989
3925 7984 3924 7981
08Special weather statement, Aug 7, 5:29 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
529 PM EDT SUN AUG 7 2011
OHZ066-072215-
PERRY OH-
529 PM EDT SUN AUG 7 2011
...STRONG THUNDERSTORMS WITH DOWNPOURS WILL AFFECT PERRY COUNTY...
AT 522 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 6 MILES
NORTHEAST OF LANCASTER TO PERRY STATE FOREST TO 7 MILES EAST OF NEW
LEXINGTON...MOVING EAST AT 20 MPH.
WIND GUSTS TO 45 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN
WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS
AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THESE STORMS WILL BE NEAR JUNCTION CITY AROUND 550 PM AND NEW
LEXINGTON AROUND 600 PM.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AREAS...
HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE
AREAS AND LOW LYING SPOTS.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3991 8217 3983 8216 3982 8208 3973 8208
3972 8203 3962 8205 3968 8238 3973 8238
3975 8241 3983 8241 3984 8248 3993 8247
3994 8245
30Local storm report, Aug 7, 6:09 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
609 PM EDT SUN AUG 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM HEAVY RAIN SOMERSET 39.81N 82.30W
08/07/2011 M1.30 INCH PERRY OH TRAINED SPOTTER
THE OBSERVER MEASURED 1.3 INCHES IN ABOUT 30 MIN.
&&
EVENT NUMBER RLX1100814
ARBSpecial weather statement, Aug 7, 6:09 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
609 PM EDT SUN AUG 7 2011
OHZ066-067-076-072315-
MORGAN OH-PERRY OH-WASHINGTON OH-
609 PM EDT SUN AUG 7 2011
...STRONG THUNDERSTORMS WITH DOWNPOURS WILL AFFECT MORGAN...NORTH
CENTRAL WASHINGTON AND SOUTHEASTERN PERRY COUNTIES...
AT 605 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 4 MILES
SOUTHWEST OF NEW LEXINGTON TO 6 MILES EAST OF PERRY STATE FOREST TO 8
MILES NORTHEAST OF MCCONNELSVILLE...MOVING EAST AT 25 MPH.
WIND GUSTS TO 45 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN
WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS
AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THESE STORMS WILL BE NEAR SHAWNEE AROUND 615 PM...RENDVILLE AROUND
630 PM...BRISTOL AROUND 645 PM...STOCKPORT AROUND 700 PM AND BEVERLY
AROUND 715 PM.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AREAS...
HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE
AREAS AND LOW LYING SPOTS.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3981 8207 3978 8207 3976 8164 3968 8164
3966 8158 3959 8158 3958 8155 3948 8160
3952 8205 3955 8205 3955 8226 3959 8227
3959 8235 3960 8237 3983 8212
30Special weather statement, Aug 7, 6:22 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
622 PM EDT SUN AUG 7 2011
OHZ066-067-075-076-084-085-072300-
ATHENS OH-MEIGS OH-MORGAN OH-PERRY OH-VINTON OH-WASHINGTON OH-
622 PM EDT SUN AUG 7 2011
...STRONG THUNDERSTORMS WITH DOWNPOURS WILL AFFECT
ATHENS...NORTHWESTERN MEIGS...SOUTHERN PERRY...SOUTHWESTERN
MORGAN...VINTON AND WEST CENTRAL WASHINGTON COUNTIES...
AT 616 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 4 MILES
NORTHEAST OF LOGAN TO 3 MILES WEST OF LOGAN TO 9 MILES SOUTHWEST OF
LOGAN TO 11 MILES EAST OF CHILLICOTHE...MOVING SOUTHEAST AT 45 MPH.
WIND GUSTS TO 45 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN
WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS
AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THESE STORMS WILL BE NEAR HEMLOCK AROUND 630 PM...GLOUSTER AROUND 640
PM...CHESTERHILL AROUND 650 PM AND BARTLETT AROUND 700 PM.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AREAS...
HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE
AREAS AND LOW LYING SPOTS.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3948 8164 3922 8206 3910 8229 3928 8276
3937 8274 3938 8252 3940 8251 3939 8230
3948 8228 3948 8217 3955 8217 3955 8226
3959 8227 3960 8239 3965 8238 3967 8235
30The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 12:17 AM EDT | Flash Flood Warning | RLX | Barbour, Doddridge, Harrison, Taylor | 118 min |
| Aug 7, 7:07 AM EDT | Flash Flood Watch | RLX | Jackson, Mason, Wood | 5 hr |
| Aug 7, 7:48 AM EDT | Special Weather Statement | RLX | Cabell, Jackson, Kanawha, Mason, Putnam, Roane and 2 more | 87 min |
| Aug 7, 12:40 PM EDT | Special Weather Statement | RLX | Barbour, Harrison, Taylor | 50 min |
| Aug 7, 2:45 PM EDT | Flash Flood Watch | RLX | Barbour, Braxton, Calhoun, Doddridge, Gilmer, Harrison and 11 more | 12 hr |
| Aug 7, 7:00 PM EDT | Special Weather Statement | RLX | Pleasants, Wood | 60 min |
| Aug 7, 7:41 PM EDT | Special Weather Statement | RLX | Calhoun, Doddridge, Gilmer, Harrison, Ritchie, Tyler and 1 more | 64 min |
| Aug 7, 7:48 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Doddridge, Gilmer, Lewis, Pleasants, Ritchie and 3 more | 42 min |
| Aug 7, 5:29 PM EDT | Special Weather Statement | RLX | Perry | 46 min |
| Aug 7, 6:09 PM EDT | Special Weather Statement | RLX | Morgan | 66 min |
Nearby
Special Weather Statements in Ohio, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.